Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 28, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Mar 8, 2012, 4:49 AM EST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2012, 4:49 AM EST (09:49 UTC)
- Expired
- Mar 9, 2012, 10:00 PM EST
- In force
- 41 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
850 WHUS73 KIWX 080949 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 449 AM EST THU MAR 8 2012 LMZ043-046-081800- /O.CAN.KIWX.GL.W.0013.000000T0000Z-120308T1000Z/ /O.NEW.KIWX.SC.Y.0028.120308T0949Z-120310T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 449 AM EST THU MAR 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: WEST WINDS 10 TO 20 KNOTS TODAY WITH GUSTS TO 25 KNOTS. WEST TO NORTHWEST WIND INCREASING TO 15 TO 25 KNOTS TONIGHT AND FRIDAY WITH GUSTS TO 30 KNOTS. * WAVES: 3 TO 6 FEET TODAY...BUILDING TO 5 TO 8 FEET TONIGHT AND 8 TO 12 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
750 WHUS73 KIWX 081529 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1029 AM EST THU MAR 8 2012 LMZ043-046-082330- /O.CON.KIWX.SC.Y.0028.000000T0000Z-120310T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1029 AM EST THU MAR 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST FRIDAY. * WINDS: WEST TO NORTHWEST WINDS 10 TO 20 KNOTS TODAY WITH GUSTS TO 25 KNOTS. WEST TO NORTHWEST WIND INCREASING TO 15 TO 25 KNOTS TONIGHT AND FRIDAY WITH GUSTS TO 30 KNOTS. * WAVES: 3 TO 6 FEET TODAY...BUILDING TO 5 TO 8 FEET TONIGHT AND 8 TO 12 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
779 WHUS73 KIWX 082030 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 330 PM EST THU MAR 8 2012 LMZ043-046-090430- /O.CON.KIWX.SC.Y.0028.000000T0000Z-120310T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 330 PM EST THU MAR 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST FRIDAY. * WINDS: WEST TO NORTHWEST WINDS 10 TO 20 KNOTS THIS EVENING...BECOMING NORTHWEST AT 15 TO 25 KNOTS LATE TONIGHT INTO FRIDAY. GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 6 FEET THIS EVENING...BUILDING TO 5 TO 8 FEET LATE TONIGHT AND 8 TO 12 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
795 WHUS73 KIWX 090346 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1046 PM EST THU MAR 8 2012 LMZ043-046-091200- /O.EXT.KIWX.SC.Y.0028.000000T0000Z-120310T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1046 PM EST THU MAR 8 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS: WEST 20 TO 25 KNOTS BECOMING NORTHWEST OVERNIGHT. GUSTS UP TO 30 KNOTS LATE OVERNIGHT THROUGH FRIDAY AFTERNOON. * WAVES: 3 TO 5 FEET BUILDING TO 6 TO 10 FEET TOWARD DAWN...THEN TO 8 PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
235 WHUS73 KIWX 090907 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 407 AM EST FRI MAR 9 2012 LMZ043-046-091715- /O.CON.KIWX.SC.Y.0028.000000T0000Z-120310T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 407 AM EST FRI MAR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS. GUSTS UP TO 30 KNOTS THROUGH FRIDAY AFTERNOON. * WAVES: BUILDING TO 6 TO 10 FEET THIS MORNING...SLOWLY SUBSIDING TO 3 TO 5 FEET BY LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
855 WHUS73 KIWX 091546 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1046 AM EST FRI MAR 9 2012 LMZ043-046-100000- /O.CON.KIWX.SC.Y.0028.000000T0000Z-120310T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1046 AM EST FRI MAR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS. GUSTS UP TO 30 KNOTS THROUGH LATE THIS AFTERNOON. * WAVES: 6 TO 10 FEET THIS AFTERNOON...SLOWLY SUBSIDING TO 3 TO 5 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
670 WHUS73 KIWX 092026 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 326 PM EST FRI MAR 9 2012 LMZ043-046-100430- /O.EXT.KIWX.SC.Y.0028.000000T0000Z-120310T0300Z/ /O.NEW.KIWX.GL.A.0005.120310T1200Z-120311T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 326 PM EST FRI MAR 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE THIS AFTERNOON INTO EARLY THIS EVENING...SUBSIDING TO AROUND 10 KNOTS OR LESS OVERNIGHT. ON SATURDAY...SOUTH AT 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES POSSIBLE. * WAVES: 5 TO 8 FEET LATE THIS AFTERNOON AND EVENING...SUBSIDING TO 1 TO 3 FEET BY LATE TONIGHT. ON SATURDAY...INCREASING TO BETWEEN 3 AND 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
921 WHUS73 KIWX 100305 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1005 PM EST FRI MAR 9 2012 LMZ043-046-101115- /O.EXP.KIWX.SC.Y.0028.000000T0000Z-120310T0300Z/ /O.CON.KIWX.GL.A.0005.120310T1200Z-120311T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1005 PM EST FRI MAR 9 2012 ...GALE WATCH REMAINS IN EFFECT FROM 7 AM EST SATURDAY THROUGH SATURDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM 7 AM EST SATURDAY THROUGH SATURDAY EVENING. * WINDS: SOUTH AT 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES POSSIBLE SATURDAY. * WAVES: INCREASING TO BETWEEN 3 AND 5 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Mar 8, 12:40 AM EST, 4 hours 9 minutes earlier.
Area forecast discussion, Mar 8, 12:40 AM EST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1240 AM EST THU MAR 8 2012 .AVIATION... CONDITIONS TO DETERIORATE NEXT FEW HOURS AHEAD OF POTENT COLD FRONT. THETA E ADVECTION ONGOING WITH MOISTURE POOLED ALONG FRONT. RADAR SHOWING LARGE AREA OF SHOWERS MOVING TOWARD TAF SITES AND SATELLITE/OBS INDICATE MVFR AND OCCASIONAL IFR CONDITIONS. CANNOT RULE OUT VERY ISOLATED THUNDER SO LEFT CB MENTION IN. PCPN SHOULD END FROM WEST TO EAST THURSDAY BEGINNING AROUND 12 TO 14Z AT KSBN AND 15 TO 17Z AT KFWA. MVFR CLOUDS WILL LINGER AFTER FROPA BUT DRIER AIR IN THE AFTERNOON SHOULD SCOUR THINGS OUT. A WEAK SHORT WAVE TONIGHT COUPLED WITH FLOW DEVELOPING OFF LAKE MICHIGAN WITH DELTA T VALUES IN LOWER TEENS SUGGEST POSSIBLE LAKE CLOUD DEVELOPMENT LATE IN THE PERIOD. && .PREV DISCUSSION... UPDATE... SFC COLD FRONT EXTENDING FROM SOUTHWEST WISCONSIN INTO WEST CENTRAL ILLINOIS WILL TRACK INTO NORTHERN INDIANA OVERNIGHT AS BROAD NORTHERN STREAM UPPER TROUGH IMPINGES ON THE UPPER MS RIVER VALLEY. 00Z DVN RAOB...WHICH APPEARS TO HAVE SAMPLED PRIMARY LOW LEVEL MOISTURE AXIS AHEAD OF THE FRONT...REPORTED PWAT OF 0.90 INCHES AND EVEN SOME WEAK ELEVATED CAPE FOR 850 HPA BASED PARCEL OF 200 J/KG. ALREADY BEGINNING TO SEE SOME SCATTERED THUNDER ACROSS SOUTHWEST WISCONSIN. PREVIOUS FORECAST OF FRONTAL TIMING AND HIGHER POPS OVERNIGHT STILL APPEARS TO BE INLINE WITH CURRENT TRENDS AND NO SIGNIFICANT CHANGES MADE. ISOLATED/SCT THUNDER POTENTIAL ALSO WAS MAINTAINED WITH PRIMARY ELEVATED INSTABILITY AXIS WORKING IN OVERNIGHT AND STRENGTHENING UPPER LEVEL DVG FIELDS IN RESPONSE TO INCREASING LOW/MID LEVEL FRONTOGENESEIS. LITTLE TEMPERATURE DROP FROM CURRENT READINGS EXPECTED ACROSS THE FAR SOUTHEAST WHERE FROPA IS NOT EXPECTED UNTIL EARLY THURSDAY MORNING. UPDATED FORECAST SENT EARLIER MAINLY TO REMOVE WIND ADVISORY HEADLINE. PREV DISCUSSION... /ISSUED 330 PM EST WED MAR 7 2012/ SHORT TERM... / THIS AFTERNOON THROUGH THURSDAY NIGHT / WINDY AND MILD CONDITIONS ARE EXPECTED TO PERSIST INTO THIS EVENING WITHIN DEEP SOUTHWESTERLY FLOW IN ADVANCE OF A SHARP COLD FRONT. MIXING HEIGHTS APPEAR TO BE AROUND 5 KFT THIS AFTN PER LATEST RUC/LAPS/AMDAR SOUNDINGS. PROFILER AND IWX VWP STILL SHOWING 40-50 KNOTS BTW 2-5 KFT AS OF THIS WRITING SUGGESTING THAT GUSTS IN THIS RANGE TO CONTINUE INTO EARLY THIS EVENING. A NORTHERN STREAM SHORTWAVE WILL PROPAGATE EWD TOWARDS THE WESTERN/NORTHERN GREAT LAKES TONIGHT INTO TOMORROW MORNING...FORCING A SHARP COLD FRONT SEWD THROUGH THE LOCAL AREA...THROUGH THE SBN AREA AROUND 09-10Z THU AND THE LIMA OH AREA BTW 15-18Z. FAVORABLE RIGHT ENTRANCE UPPER JET DYNAMICS WILL LEAD TO A FAIRLY ROBUST LOW LEVEL CONVERGENT BOUNDARY...MAINLY IN THE 950-850 HPA LAYER. ALSO...UPSTREAM OBS AND LATEST MODEL PROGS SUGGEST MODEST MOISTURE POOLING ALONG THIS BOUNDARY WITH PWATS IN EXCESS OF 1 INCH AND 925 HPA MIXING RATIOS INCREASING TO 8-9 G/KG. THE RESULT WILL LIKELY BE A 4 TO 6 HOUR PERIOD OF RAIN...MORE SHOWERY IN NATURE JUST AHEAD AND ALONG THE SFC CDFNT...LATER TONIGHT INTO THURSDAY MORNING. ADDED ISOLATED THUNDER TO THE GRIDS GIVEN THIS RATHER IMPRESSIVE FRONTOGENESIS SIGNAL COMBINED WITH SUFFICIENT MOISTURE AND STEEPENING LAPSE RATES ABOVE THE FRONTAL INVERSION. QUICK MOVEMENT OF THIS FRONTAL CIRCULATION WILL KEEP RAINFALL AMOUNTS IN CHECK...GENERALLY AROUND A HALF AN INCH OR LESS. TEMPERATURES WILL GENERALLY DROP INTO THE 40S BEHIND THIS FRONTAL BOUNDARY TOMORROW AS LOW LEVEL CAA ENSUES. DRYING AND LARGE SCALE SUBSIDENCE BEHIND THE NORTHERN GREAT LAKES SHORTWAVE...IN CONJUNCTION WITH STRONG CONFLUENT FLOW ALOFT...WILL ALLOW FOR RAPIDLY CLEARING SKIES ON THURSDAY FROM NW TO SE. LONG TERM.../FRI-WED/ SFC HIGH PRESSURE WILL MOVE INTO THE WRN GRTLKS FRI. AIRMASS MOVG IN RATHER COLD AND DRY BUT PRBLY ENOUGH LOW LEVEL INSTABILITY FOR SOME STRATO CU IN OUR AREA DURING THE DAY. BOUNDARY LAYER SHOULD MIX UP UP TO ABOUT 875MB RESULTING IN HIGHS RANGING FROM THE M30S NORTH TO THE L40S SOUTH. HIGH WILL MOVE EAST OF THE AREA FRIDAY NIGHT CAUSING A WK DRY SELY RETURN FLOW TO DVLP OVERNIGHT. JUST SOME CIRRUS SPILLING OVER UPR RIDGE TO OUR WEST EXPECTED FOR CLOUD COVER OVERNIGHT. THE RADIATIONAL COOLING SHOULD BE LIMITED SOMEWHAT BY LOWERING SUBSIDENCE INVERSION/WARMING ALOFT WITH H85 TEMPS OVER THE CWA FCST TO RISE FROM AROUND -8C AT 12Z FRI TO 0C AT 12Z SAT. SO HAVE STAYED CLOSE TO PREVIOUS FCST MINS IN THE M20S WHICH IS AT OR SLIGHTLY ABOVE WARMEST MOS GUIDANCE. SUNDAY-WED... CONFIDENCE RATHER LOW THROUGH THIS PERIOD AS MEDIUM RANGE MODELS HANDLING OF EJECTION OF CLOSED LOW OVER SWRN U.S. CONTS TO BE ERRATIC WITH POOR RUN-RUN CONTINUITY. CLOSED LOW OVER SWRN U.S. TODAY IS EXPECTED TO GET KICKED NE BY STRONG SHRTWV APCHG THE WEST COAST SAT. GFS HAS TRENDED TOWARD A FASTER AND MORE NWLY TRACK WITH THE CLOSED LOW... CLOSER TO ECMWF AND SUGGESTING BEST CHANCE OF SHOWERS FROM THIS SYSTEM IS SUNDAY NIGHT AS IN OUR GOING FCST. GFS ALSO CONTS TO DEVELOP A SECONDARY CIRCULATION WHICH LIFTS ACROSS OUR AREA ABOUT 24HRS LATER (AROUND 12Z TUE)...WHILE ECMWF WHICH HAD BEEN CONSIDERABLY WEAKER WITH THIS SHRTWV AND KEPT IT WELL SOUTH OF OUR CWA IN PREVIOUS RUNS... HAS JUMPED ON THE GFS BANDWAGON WITH ITS 12Z RUN. LATEST WATER VAPOR LOOP OF THE SWRN SYSTEM SUGGESTS DUAL CIRCULATION DVLPG SO LATEST MODEL RUNS APPEAR TO BE ON THE RIGHT TRACK. THUS... STAYED CLOSE TO PREVIOUS FCST... RAMPING POPS UP SAT NGT-SUN NGT WITH CHC/SCHC LINGERING MON-WED DUE TO POTENTIAL SECONDARY SHRTWV AND POSSIBILITY OF LINGERING E-W SFC BOUNDARY ACROSS THE AREA ON DAY7. WITH SWLY FLOW ALOFT AND MEAN RIDGING OVER CENTRAL U.S. CONTG TO DOMINATE... TEMPS DURING THIS PERIOD SHOULD BE ABOVE NORMAL... THOUGH COULD BE TEMPERED FROM TIME TO TIME BY PRECIP. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...GALE WARNING UNTIL 5 AM EST THURSDAY FOR LMZ043-046. && SHORT TERM...STEINWEDEL LONG TERM...JT AVIATION...LASHLEY UPDATE...MARSILI
Hazardous weather outlook, Mar 8, 4:34 AM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 434 AM EST THU MAR 8 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-090945- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 434 AM EST THU MAR 8 2012 /334 AM CST THU MAR 8 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY AFTERNOON. A STRONG COLD FRONT WILL BRING MUCH COOLER AIR TO THE REGION TODAY WITH TEMPERATURES FALLING INTO THE 40S. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-090945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 434 AM EST THU MAR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT CONDITIONS HAZARDOUS TO SMALL CRAFT CAN BE EXPECTED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE INTO FRIDAY EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Mar 8, 12:54 AM EST, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1254 AM EST THU MAR 8 2012 INZ003>005-012>016-020-022>024-MIZ077>079-081000- LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITE-CASS IN-MIAMI-WABASH-BERRIEN-CASS MI- ST. JOSEPH MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC... FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... MONTICELLO...BROOKSTON...MONON...LOGANSPORT...ROYAL CENTER... PERU...GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON 1254 AM EST THU MAR 8 2012 /1154 PM CST WED MAR 7 2012/ ...STRONG WINDS EXPECTED WITH SHOWERS OVERNIGHT... RAIN SHOWERS ARE EXPECTED TO INCREASE ACROSS THE AREA OVERNIGHT. THESE SHOWERS WILL ALSO BRING STRONGER WINDS TO THE AREA AHEAD OF A STRONG COLD FRONT. EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WITH THE RAIN SHOWERS. A FEW WIND GUSTS TO 45 MPH ARE ALSO POSSIBLE ALONG WITH AN ISOLATED THUNDERSTORM. WINDS WILL BECOME NORTHWEST AND COLDER AIR WILL MOVE IN AROUND DAYBREAK AND THE RAIN WILL END AS WELL. LASHLEY
Special weather statement, Mar 8, 2:14 AM EST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 214 AM EST THU MAR 8 2012 INZ006>009-017-018-025>027-032>034-MIZ080-081-OHZ001-002-004-005- 015-016-024-025-081000- LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-HUNTINGTON-WELLS- ADAMS-GRANT-BLACKFORD-JAY-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA... ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...AUBURN... GARRETT...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...COLDWATER... BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...WAUSEON... ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE... NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP... MELROSE...OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT... DELPHOS...OHIO CITY...LIMA...SPENCERVILLE 214 AM EST THU MAR 8 2012 ...STRONG WINDS EXPECTED WITH SHOWERS OVERNIGHT... RAIN SHOWERS WILL INCREASE THROUGH THE NIGHT. THESE SHOWERS WILL ALSO BRING STRONGER WINDS TO THE AREA AHEAD OF A STRONG COLD FRONT. EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WITH THE RAIN SHOWERS. A FEW WIND GUSTS TO NEAR 50 MPH ARE ALSO POSSIBLE ALONG WITH AN ISOLATED THUNDERSTORM. WINDS WILL BECOME NORTHWEST AND COLDER AIR WILL MOVE INTO THE REGION AS A COLD FRONT MOVES THROUGH DURING THE DAY. LASHLEY
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.